MAUDE Adverse Event Report: B. BRAUN MEDICAL INC CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 470100-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 1: we are having issues with caresite smallbore extension set (470100-01) detaching from iv cannulas.On speaking to the customer she gave me further information.This has happened 5 times the first time the baby lost a significant amount of blood and the babies hemoglobin level dropped by half.The hospital has not experienced any further injuries, as far as the nurse knows.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.The initial mdr was submitted on time but failed.Failure occurred due to submission uploaded as a.Pdf instead of a.Xml file.Messageid: <42538441.10.1700599993574@us01-c1315.Bbmus.Bbraun.Com> coreid: ci1700599993336.1921771@fdsahl86ceb429_te2 datetime receipt generated: (b)(6) 2023, 15:53:56."cdrh has received your submission".

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC
901 marcon ave
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon ave
allentown, PA 18109
4847197289
MDR Report Key18336958
Report Number2523676-2023-00755
Device Sequence Number8415841
Product Code FPA
UDI-Device Identifier04046964093715
UDI-Public(01)04046964093715
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number470100-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown